American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Balázs Szegedy. Edge coloring models and reflection positivity. J. Amer. Math. Soc. 20 (2007) 969-988. MR 2328712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michael Freedman, László Lovász and Alexander Schrijver. Reflection positivity, rank connectivity, and homomorphism of graphs. J. Amer. Math. Soc. 20 (2007) 37-51. MR 2257396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Motoko Kotani and Toshikazu Sunada. Standard realizations of crystal lattices via harmonic maps. Trans. Amer. Math. Soc. 353 (2001) 1-20. MR 1783793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1